# SDR AALA20011230

- Difficulty date: June 1, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Fs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CRACKED STATION 1380 AT LONGERON 14 LEFT.  INSTALLED EXTERNAL REPAIR PER SRM 53-01.  (M)
